lol i say users... that makes it look like heroin or soemthing. HA So ive been away for a real long time. I was in a pretty bad car accident. Me and my 3 yr old were hit by a bus. SHES 100% fine. miracle. Anyway , i was on wellbutrin. great. i even lost weight. i had a seizure while buying a new car though , got another concussion and though it was from the accident. THey said it was my wellbutrin ... now switching to zoloft. ive had an eating disorder i heard zoloft causes weight gain. . . i am just very confused with all of this .. any advice???View Thread
OK ill try to be short.... i started wellbutrin along with my trileptal. I was fine at first. I feel ok when it comes to everything else. but its hard to tell.... my bf and i are having huge probs since i started it... I am not having problmes with anyone else or any other aspect in life. Just him and also my ex husbnd.. whenever i think about either of tehm i cry , panic, etc.
Is this my past relationships and problems and my new relationship just not doing well? Or do meds play a huge part in one area in your life? Is that possible? I started snapping at my bf... mean as hell for two weeks, then i decided to separate for awhile.... now i just cry every time i see him, not attracted to him, dont wanna be at our place....im fine when we are out though... Im seriously going nuts! ive been on it for only three weeks and so i kinda wanna keep at it, because most people say it takes awhile ... but is it ruining my life and relationships? or am i just a mess anyway and my craziness with men and all that just decide to come out now?View Thread
hope you are feeling better now! it seems like when it rains it pours IT can only get better from here right? Thats soooo much to take in at once. I wanna give you the best advice but i dont have anything amazing to say.... only..you have to think .. it is bad and you must be so down and emotional, but you have made it through all of that! how strong you must be! And you are reaching for help which means you must have a positive feeling somewhere inside . keep up ! dont give up! you can do it!View Thread
I just atrted wellbutrin with my trileptal... i seem to be having mood swings .... not bad, just new. Also I just seem short and irritated... no patience, I have only been on it like five days....should i keep up with it maybe ? will this go away? Because some days i feel really good.... I just am scared the mood swings will get worse, yet hopeful that the happy and stable feelings will get better and stay with me...View Thread
thank you so much dooctor G!!, yes i have had a few energetic almost ....i dont know how to describe...cleaning moving talking quickly and giddy(speediness i guess) then going to down.....very up and down, but the past two days ....very stable.thank you for responding . I think ive just been very very nervous going on an anti depressant...THANK YOU again!!can you tell me why then trileptal is prescribed to people diagnosed with bi polar? just curious now....View Thread